# SDR SWAA2022012582535

- Difficulty date: May 18, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 887 LBL 9 TO RBL 21 FLOORBOARD SPLICE STRAP HAS CORROSION AT FASTNER HOLES. / REMOVED CORROSHION FROM FLOOR BOARD SPLICE STRAP STA 887 LBL 9 TO RBL 21. NO LIMITS FOUND FOR STRAP. FOUND STRAP OUT OF LIMITS. LOCATED AND DRILLED NEW SPLICE STRAP FOR FLOOR BOARDS AT STA 887 P/N 146A9401U39; A TAG WN7856. INSTALLED NEW FLOOR BOARD SPLICE STRAP IN AFT PIT AT STA 887 LBL 9 TO RBL 21 IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; SRM 53-00-53-1A-2 DWG 149A8104; DWG 146A7500
